Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

15 months old's left ear is bleeding. Taken antibiotics from ENT. Will he become deaf ?

my 15 months old son s left ear is bleeding from today morning. i cleaned his ear two days ago with a cotton bud and he cried so i stopped he is acting normal. no fever no cough . no cold . and no he did not hurt his head.but he wont let me touch his ear. i took him to ent specialist today.he gave med for pain, antibiotic and asked to get back after 5 days.. i am so scared. will he become deaf cos of my mistake.pls help...
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Dear ,welcome to health care magic....
dear you have either damaged covering of external ear or tympanic membrane....
in case of damage to external ear covering,there will be no loss of hearing in future case of perforation in tympanis membrane,majority heal spontaneously ....if it fail to heal,then graft is place on tympanic membrane and there will be no hearing loss ...
wish you good health ...
Answered: Tue, 15 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor